# SDR 6CBA2021080921208

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N567AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1567
- Aircraft time: 5,556 hours, 4,937 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,464 hours, 2,204 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421423
- Part serial: 0234
- Condition: Faulty
- Location: Aoa
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

PROBLEM: WHILE THE AIRCRAFT WAS DEPARTING AND ON CLIMB FROM KISP TO KGAI THE FLIGHT CREW REPORTED," STICK SHAKER ACTIVATION AFTER TAKEOFF". THE AIRCRAFT DIVERTED BACK TO KISP AND MADE AN EMERGENCY LANDING WITHOUT INCIDENT. THE AIRCRAFT WAS ISSUED A FERRY PERMIT AND FERRIED TO KPSM WHERE REPAIRS COULD BE MADE. MAINTENANCE IN KPSM FOUND THE LH AOA TRANSMITTER TO BE FAULTY, IT WAS REMOVED AND REPLACED IAW PILATUS AMM 12-B-22-20-02-00A-920A-A.
